# SDR 96ZZZX980

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N735H
- Make and model: Bell 212
- Aircraft serial: 35046
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324473512
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXTREMELY SLOW TO DECELERATE FROM 80 PERCENT N1 TO 61 PERCENT N1.  (TAKES ABOUT 10 SECONDS.)
